Illinois Journal of Mathematics

Extensions of Brandt semigroups and applications

R. J. Warne

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 10, Issue 4 (1966), 652-660.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256054904

Mathematical Reviews number (MathSciNet)
MR0202890

Zentralblatt MATH identifier
0144.01102

Subjects
Primary: 20.92

Citation

Warne, R. J. Extensions of Brandt semigroups and applications. Illinois J. Math. 10 (1966), no. 4, 652--660. http://projecteuclid.org/euclid.ijm/1256054904.


Export citation